bloating and feeling fat
May 12, 2004
This may sound strange, but it is really bothering me. I have been on Combivir/Sustiva for about 9 months now, and I haven't ever had many terrible side effects, just increased need to defecate, and some trouble waking up in the morning. But starting 6 days ago, I have been feeling extremely bloated, and fat. I am a very lean person (6'1" 158lbs), and 20 years old, but this feeling is very strange, and I've never felt it before. I don't know if it is related to the medication or not -- I have not had any known change in diet or activity. If I relax my stomach, I look nearly pregnant, and it also feels more difficult to breathe deeply, and is causing some moderate pain in my back. What could this be??? Please help me. I have been in great physical condition, so this is very strange for me. Thank you.
Response from Mr. Vergel
Has your waist size increased? Could you be suffering of lipodystrophy? Or is it just bad digestion? You may want to try digestive enzymes to see if you feel less bloated (talk to your doctor about this , since they can be prescribed or bought over the counter). If you have fat accumulation in your gut due to lipodystrophy, you may want to start an exercise program to see if you can decrease it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Is The Meaning Of Chlamydia Igm Antibodies?
- What Is The Difference Between Genital Herpes And Shingles?
- What Is Mucosal Herpes Infections?
- What Does Herpes On The Vagina Look Like?
- What Do Shingles Look Like When They Are Drying Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.